Alert archive / Nebraska / Frost Advisories in 2014

Frost Advisory 2, NWS Hastings, NE

May 13, 201422 counties in Nebraska; 6 counties in Kansas

NWS Hastings, NE issued this frost advisory at May 13, 2014, 3:09 PM CDT for 22 counties in Nebraska; 6 counties in Kansas. It took effect at May 14, 2014, 3:00 AM CDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
May 13, 2014, 3:09 PM CDT (20:09 UTC)
In effect from
May 14, 2014, 3:00 AM CDT
Expired
May 14, 2014, 8:00 AM CDT
In force
5 hr
Issued by
NWS Hastings, NE
All 28 counties

Jewell County, KS, Mitchell County, KS, Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS, Adams County, NE, Buffalo County, NE, Clay County, NE, Dawson County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Nuckolls County, NE, Phelps County, NE, Polk County, NE, Sherman County, NE, Valley County, NE, Webster County, NE, York County, NE

The radar

The Grand Island radar (KUEX), 32 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.2 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2014-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2014-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -89 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1506 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
-89 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

056 
WWUS73 KGID 132009
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
309 PM CDT TUE MAY 13 2014

...FROST EXPECTED TONIGHT...

.TEMPERATURE READINGS WILL FALL INTO THE MID 30S TONIGHT. THE COLD
TEMPERATURE READINGS...ALONG WITH A WEAK WIND...WILL PROMOTE FROST
DEVELOPMENT ACROSS THE AREA.

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>076-082>086-
140400-
/O.NEW.KGID.FR.Y.0002.140514T0800Z-140514T1300Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FURNAS-HARLAN-FRANKLIN-WEBSTER-
NUCKOLLS-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...
KENSINGTON...MANKATO...JEWELL...BURR OAK...PLAINVILLE...
STOCKTON...OSBORNE...DOWNS...BELOIT...ORD...SPALDING...SCOTIA...
WOLBACH...FULLERTON...GENOA...LOUP CITY...LITCHFIELD...ST. PAUL...
CENTRAL CITY...STROMSBURG...OSCEOLA...SHELBY...POLK...LEXINGTON...
COZAD...GOTHENBURG...KEARNEY...GRAND ISLAND...AURORA...YORK...
ELWOOD...HOLDREGE...MINDEN...HASTINGS...SUTTON...HARVARD...
CLAY CENTER...EDGAR...FAIRFIELD...CAMBRIDGE...ARAPAHOE...OXFORD...
BEAVER CITY...ALMA...ORLEANS...FRANKLIN...CAMPBELL...HILDRETH...
RED CLOUD...BLUE HILL...BLADEN...SUPERIOR...NELSON
309 PM CDT TUE MAY 13 2014

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY. 


* TEMPERATURE...FALLING INTO THE MID 30S TONIGHT.

* IMPACTS...THE COMBINATION OF COLD TEMPERATURE READINGS AND A
  WEAK WIND WILL PROMOTE FROST DEVELOPMENT TONIGHT...WITH FROST
  REMAINING POSSIBLE UNTIL SHORTLY AFTER SUNRISE ON WEDNESDAY.
  SENSITIVE OUTDOOR VEGETATION COULD BE DAMAGED OR KILLED IF LEFT
  UNPROTECTED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

BRYANT
3 follow-up statements
929 
WWUS73 KGID 140213
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
913 PM CDT TUE MAY 13 2014

...FROST EXPECTED TONIGHT...

.TEMPERATURE READINGS WILL FALL INTO THE MID 30S TONIGHT. THE
COLD TEMPERATURE READINGS...ALONG WITH A WEAK WIND...WILL PROMOTE
FROST DEVELOPMENT ACROSS THE AREA.

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>076-082>086-
141200-
/O.CON.KGID.FR.Y.0002.140514T0800Z-140514T1300Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FURNAS-HARLAN-FRANKLIN-WEBSTER-
NUCKOLLS-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...
KENSINGTON...MANKATO...JEWELL...BURR OAK...PLAINVILLE...
STOCKTON...OSBORNE...DOWNS...BELOIT...ORD...SPALDING...SCOTIA...
WOLBACH...FULLERTON...GENOA...LOUP CITY...LITCHFIELD...ST. PAUL...
CENTRAL CITY...STROMSBURG...OSCEOLA...SHELBY...POLK...LEXINGTON...
COZAD...GOTHENBURG...KEARNEY...GRAND ISLAND...AURORA...YORK...
ELWOOD...HOLDREGE...MINDEN...HASTINGS...SUTTON...HARVARD...
CLAY CENTER...EDGAR...FAIRFIELD...CAMBRIDGE...ARAPAHOE...OXFORD...
BEAVER CITY...ALMA...ORLEANS...FRANKLIN...CAMPBELL...HILDRETH...
RED CLOUD...BLUE HILL...BLADEN...SUPERIOR...NELSON
913 PM CDT TUE MAY 13 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
WEDNESDAY...


* TEMPERATURE...FALLING INTO THE MID 30S TONIGHT.

* IMPACTS...THE COMBINATION OF COLD TEMPERATURE READINGS AND A 
  WEAK WIND WILL PROMOTE FROST DEVELOPMENT TONIGHT...WITH FROST 
  REMAINING POSSIBLE UNTIL SHORTLY AFTER SUNRISE ON WEDNESDAY. 
  SENSITIVE OUTDOOR VEGETATION COULD BE DAMAGED OR KILLED IF 
  LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

ROSSI
175 
WWUS73 KGID 140908
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
408 AM CDT WED MAY 14 2014

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>076-082>086-
141300-
/O.CON.KGID.FR.Y.0002.000000T0000Z-140514T1300Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FURNAS-HARLAN-FRANKLIN-WEBSTER-
NUCKOLLS-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...
KENSINGTON...MANKATO...JEWELL...BURR OAK...PLAINVILLE...
STOCKTON...OSBORNE...DOWNS...BELOIT...ORD...SPALDING...SCOTIA...
WOLBACH...FULLERTON...GENOA...LOUP CITY...LITCHFIELD...ST. PAUL...
CENTRAL CITY...STROMSBURG...OSCEOLA...SHELBY...POLK...LEXINGTON...
COZAD...GOTHENBURG...KEARNEY...GRAND ISLAND...AURORA...YORK...
ELWOOD...HOLDREGE...MINDEN...HASTINGS...SUTTON...HARVARD...
CLAY CENTER...EDGAR...FAIRFIELD...CAMBRIDGE...ARAPAHOE...OXFORD...
BEAVER CITY...ALMA...ORLEANS...FRANKLIN...CAMPBELL...HILDRETH...
RED CLOUD...BLUE HILL...BLADEN...SUPERIOR...NELSON
408 AM CDT WED MAY 14 2014

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. 

* TEMPERATURE...FALLING INTO THE MID 30S THIS MORNING.

* IMPACTS...THE COMBINATION OF COLD TEMPERATURE READINGS AND A
  WEAK WIND WILL PROMOTE FROST DEVELOPMENT THIS MORNING...WITH
  FROST REMAINING POSSIBLE UNTIL SHORTLY AFTER SUNRISE. SENSITIVE
  OUTDOOR VEGETATION COULD BE DAMAGED OR KILLED IF LEFT
  UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
468 
WWUS73 KGID 141312
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
812 AM CDT WED MAY 14 2014


KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>076-082>086-
141415-
/O.EXP.KGID.FR.Y.0002.000000T0000Z-140514T1300Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FURNAS-HARLAN-FRANKLIN-WEBSTER-
NUCKOLLS-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...
KENSINGTON...MANKATO...JEWELL...BURR OAK...PLAINVILLE...
STOCKTON...OSBORNE...DOWNS...BELOIT...ORD...SPALDING...SCOTIA...
WOLBACH...FULLERTON...GENOA...LOUP CITY...LITCHFIELD...ST. PAUL...
CENTRAL CITY...STROMSBURG...OSCEOLA...SHELBY...POLK...LEXINGTON...
COZAD...GOTHENBURG...KEARNEY...GRAND ISLAND...AURORA...YORK...
ELWOOD...HOLDREGE...MINDEN...HASTINGS...SUTTON...HARVARD...
CLAY CENTER...EDGAR...FAIRFIELD...CAMBRIDGE...ARAPAHOE...OXFORD...
BEAVER CITY...ALMA...ORLEANS...FRANKLIN...CAMPBELL...HILDRETH...
RED CLOUD...BLUE HILL...BLADEN...SUPERIOR...NELSON
812 AM CDT WED MAY 14 2014

...FROST ADVISORY HAS EXPIRED...

THE FROST ADVISORY IS NO LONGER IN EFFECT. 

TEMPERATURES HAVE RISEN AND THE THREAT OF FROST HAS PAST.

$$

WESELY

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this frost advisory went out at May 13, 12:35 PM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, May 13, 12:35 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
1235 PM CDT TUE MAY 13 2014

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 356 AM CDT TUE MAY 13 2014

PRIMARY FORECAST CONCERN IN THE SHORT TERM IS WITH FROST POTENTIAL
TONIGHT.

00Z UPPER AIR DATA ALONG WITH MORE RECENT SATELLITE IMAGERY
SHOWING THE PLAINS CONTINUING TO BE UNDER THE INFLUENCE OF A
TROUGH AXIS...EXTENDING SOUTH OUT OF CENTRAL CANADA INTO THE CO/NM
REGION. THE BETTER LIFT ASSOCIATED WITH THIS TROUGH AND ALONG THE
MAIN SURFACE COLD FRONT IS OFF TO THE EAST OF THE CWA...AFFECTING
AREAS FROM THE GREAT LAKES DOWN INTO TX. THE CWA IS SET UP BETWEEN
THAT SFC COLD FRONT AND HIGH PRESSURE OVER THE ROCKIES...BRINGING
CONTINUED NWRLY WINDS EARLY THIS MORNING. CLOUD COVER HAS BEEN
DIMINISHING FROM WEST TO EAST OVERNIGHT...AND AS EXPECTED...SOME
WRN LOCATIONS HAVE FALLEN INTO THE MID/UPPER 30S...WITH
CENTRAL/ERN AREAS CURRENTLY IN THE LOWER/MID 40S.

THROUGH THE REST OF THE SHORT PERIOD...THIS UPPER LEVEL TROUGH
WILL CONTINUE TO MAKE ITS WAY EAST ACROSS THE PLAINS...BUT WITH A
DRIER AIRMASS IN PLACE AND THE BETTER LIFT TO THE EAST...THE
FORECAST REMAINS A DRY ONE. THERE IS A CHANCE FOR SOME LIGHT
PRECIP TO DEVELOP THIS AFTERNOON IN THE AREA OF COOLER TEMPS
ALOFT/STEEPER LAPSE RATES...BUT THIS IS EXPECTED TO REMAIN OFF TO
THE WEST OF THE CWA. BY THE TIME WED MORNING ROLLS AROUND...THE
MAIN TROUGH AXIS SHOULD BE CLOSER TO THE MISSOURI RIVER. AT THE
SFC...THERE ISNT ANY SIGNIFICANT CHANGES THROUGH THE PERIOD...WITH
THE CWA CONTINUING TO GENERALLY SIT IN BETWEEN HIGH PRESSURE TO
THE WEST AND LOW PRESSURE TO THE EAST. THE ONE CHANGE IS THAT THE
PRESSURE GRADIENT WILL RELAX WITH TIME...ESP LATER TODAY AND
TONIGHT...RESULTING IN SPEEDS TAPERING OFF.

AFTER TEMPS MONDAY TOPPING OUT IN THE 40S/50S...EXPECTING A BETTER
DAY TODAY...WITH LOWER/MID 60S IN THE FORECAST FOR HIGHS. AS WE
GET INTO TONIGHT...OVERALL IT IS A COOLER AIRMASS IN
PLACE...SHOULDNT SEE A NOTABLE PRESENCE OF CLOUD COVER...AND WINDS
ARE TAPERING OFF...AND MODELS/GUIDANCE CONTINUE TO ADVERTISE THE
POTENTIAL FOR MORE WIDESPREAD OVERNIGHT LOWS IN THE MID 30S. WINDS
ARENT EXPECTED TO GO COMPLETELY CALM AS THE CENTER OF THE SFC HIGH
REMAINS TO THE WEST...BUT STILL COULD BE LIGHT ENOUGH TO HELP WITH
SOME PATCHY FROST DEVELOPMENT...AND WILL KEEP THAT MENTION GOING.

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 356 AM CDT TUE MAY 13 2014

PRIMARY FORECAST CONCERN THROUGH THE LONG TERM PERIOD LIES WITH
PRECIPITATION CHANCES.

DURING THE DAYTIME HOURS ON WEDNESDAY...MODELS REMAIN IN PRETTY
GOOD AGREEMENT SHOWING THE MAIN UPPER LEVEL TROUGH GRADUALLY
SLIDING TOWARD THE MIDWEST...WITH A MORE AMPLIFIED PATTERN/NWRLY
FLOW DEVELOPING ACROSS THE PLAINS AS AN AREA OF HIGH
PRESSURE/RIDGE AXIS MOVE ONTO THE WEST COAST. AS WE GET INTO
MAINLY THE AFTERNOON HOURS...THERE IS A SLIGHT CHANCE SOME SHOWERS
COULD DEVELOP...AS THE TROUGH OF COLDEST AIR ALOFT/BETTER CHANCES
FOR STEEPER LAPSE RATES CONTINUES TO LINGER OVER THE AREA...AND
ANOTHER WEAKER UPPER LEVEL DISTURBANCE QUICK ON THE HEELS OF THIS
LAST ONE SLIDES SE THROUGH PRIMARILY THE DAKOTAS.

THROUGH THE END OF THE WORK WEEK...THE UPPER LEVEL PATTERN ACROSS
THE CONUS REMAINS WELL AMPLIFIED...WITH MODELS IN GOOD AGREEMENT
SHOWING THE DEVELOPMENT OF AN AREA OF LOW PRESSURE OVER THE WRN
GREAT LAKES...KEEPING THE NWRLY FLOW IN PLACE ACROSS THE PLAINS.
AS WE GET INTO THE WEEKEND AND NEXT MONDAY...THE PATTERN STARTS
TO FLATTEN OUT...THE GREAT LAKES LOW IS GRADUALLY SLIDING EAST
WHILE ANOTHER STORM SYSTEM IS WORKING ITS WAY TOWARD THE PAC NW
COAST...AND BY MONDAY MORNING HAS MOVED INLAND.

AS HAS BEEN THE CASE THE PAST FEW NIGHTS...LATEST MODEL RUNS
CONTINUE TO SHOW NO SIGNIFICANT STORM SYSTEMS AFFECTING THE AREA
THROUGH THE LONG TERM PERIOD...BUT THAT DOESNT MEAN ITS A
COMPLETELY DRY FORECAST. MODELS CONTINUE TO SHOW THE POTENTIAL
FOR PERIODIC UPPER LEVEL SHORTWAVE DISTURBANCES MOVING THROUGH THE
NWRLY FLOW...ALONG WITH INCREASED LIFT AS JET STREAKS PASS. THIS
CONTINUES TO BRING THE CHANCE FOR PRECIPITATION TO THE CWA...AND
COULDNT JUSTIFY MAKING ANY NOTABLE CHANGES TO THE FORECAST...WHICH
INCLUDED POPS AT SOME POINT BASICALLY EVERY DAY. HOWEVER...WANT TO
STATE THAT CONFIDENCE IS LOW...AS PINNING DOWN SPECIFIC
TIMING/LOCATION DETAILS FOR THESE WEAKER QUICK MOVING DISTURBANCES
CAN BE DIFFICULT...ESP FURTHER OUT IN TIME...SO EXPECT THERE TO BE
ADJUSTMENTS AS WE GET CLOSER TO THOSE PERIODS. AT THIS
TIME...MODELS ALSO CONTINUE TO SHOW INSTABILITY BEING LOW ACROSS
THE AREA...AND OUTSIDE OF THE DAYTIME HOURS MONDAY KEPT THUNDER
MENTION OUT OF THE FORECAST.

AT THE SURFACE...CURRENTLY NOT SEEING ANY PERIODS THROUGH THE LONG
TERM THAT ARE OVERLY WINDY. WED THROUGH FRIDAY...THE PATTERN IS
MAINLY DRIVEN BY AN AREA OF HIGH PRESSURE THAT WILL BE BUILDING
SOUTH OUT OF CANADA...AND WHILE NOT LOOKING TO BE DIRECTLY
CENTERED OVER THE CWA...WILL PLAY ENOUGH OF A ROLE TO KEEP WINDS
GENERALLY NRLY WED/THUR WITH SPEEDS IN THE 10 TO 15 MPH
RANGE...AND MORE VARIABLE IN DIRECTION FRIDAY. SAT THROUGH
MONDAY...THIS AREA OF HIGH PRESSURE STARTS SLIDING OFF TO THE
EAST...WHILE LOWER PRESSURE BECOMES A BIT BETTER ORGANIZED OVER
THE ROCKIES. THIS WILL RESULT IN MORE SERLY WINDS ACROSS THE
CWA...WITH SUN/MON BEING A BIT MORE BREEZY WITH THE POTENTIAL FOR
A TIGHTER PRESSURE GRADIENT.

AS FAR AS TEMPERATURES GO...NOT EXPECTING TO SEE NOTABLE SWINGS
EITHER WAY...BUT SHOULD A WARMING TREND...ESP THIS WEEKEND AND
INTO MONDAY. HIGHS WED/THUR/FRI REMAIN GENERALLY IN THE
LOWER/MID 60S...WITH TEMPS WARMING UP BY MONDAY INTO THE LOWER 70S
TO LOWER 80S.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1235 PM CDT TUE MAY 13 2014

VFR CONDITIONS TO CONTINUE THROUGH THE NEXT 24 HOURS.

PERIODIC CLOUD COVER NEAR 6000 OR 7000FT AGL WILL REMAIN POSSIBLE
DURING THE DAYTIME HOURS TODAY AND TOMORROW...WITH PERIODIC CLOUD
COVER NEAR 25000FT AGL ALSO POSSIBLE THROUGHOUT THE TAF PERIOD.
THE SURFACE WIND WILL REMAIN FROM THE NORTHWEST THIS AFTERNOON AND
EVENING...SUSTAINED AT 15KTS WITH GUSTS CLOSER TO 23KTS. A LIGHT
AND VARIABLE SURFACE WIND IS THEN EXPECTED TONIGHT BEFORE A
NORTHWESTERLY SURFACE WIND...SUSTAINED AT AROUND
10KTS...ESTABLISHES ITSELF DURING THE DAY WEDNESDAY. VISIBILITY
RESTRICTION IS NOT EXPECTED AT GRI THROUGH THE NEXT 24 HOURS.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

SHORT TERM...ADO
LONG TERM...ADO
AVIATION...BRYANT
Hazardous weather outlook, May 13, 8:29 AM CDT, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
829 AM CDT TUE MAY 13 2014

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
141200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
829 AM CDT TUE MAY 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

LATE TONIGHT...TEMPERATURE READINGS ARE EXPECTED TO FALL INTO THE
MID 30S ACROSS THE ENTIRE OUTLOOK AREA. THE COLD TEMPERATURE
READINGS...ALONG WITH A WEAK WIND...MAY PROMOTE PATCHY FROST
DEVELOPMENT...PRIMARILY FOR LOCATIONS ALONG AND WEST OF HIGHWAY
281.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

WEDNESDAY NIGHT...OVERNIGHT LOW TEMPERATURES IN THE MID 30S AND
LIGHT WINDS MAY ONCE AGAIN PROMOTE THE DEVELOPMENT OF PATCHY
FROST...MAINLY NORTH OF HIGHWAY 92 IN SOUTH CENTRAL NEBRASKA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

BRYANT

Nearby

Frost Advisories in Nebraska, 2014Frost Advisories in Kansas, 2014Every frost advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.